NRAS
21,824 members25,437 posts

Help nice rosy rash

I have been on sulfasalazine for a few years  now  but recently had to increase the dose  from 4 500mg tablets  a day to 6. One week into this dosage I had a slight rash which was improving, now after two weeks it is back, itchy on forehead and upper trunk. no other  symptoms, just wondering wetter it will improve as I get used to the new dosage.

7 Replies
oldestnewest

Hi Chrissycl

I think it would be a good idea to phone your rheumy nurse or team and tell them about the rash.

My rheumy nurse said if I got any sort of rash while taking sulphasalazine to stop taking it and tell them. I am not telling you to stop but if you can't talk to the rheumy team I would suggest seeing your GP for advice. As a last resort talk to your pharmacist for advice.

Please let us know how you get on.

Wish you well

BG

1 like
Reply

thank you,  will phone  tomorrow

1 like
Reply

Best do what BG said.

I had a rash about a week or two after I started taking sulfa and rheumy stopped me taking it straight away.

1 like
Reply

yes think you are right. will phone tomorrow

2 likes
Reply

Don't know about rash but interesting to know your dose increase.my Rheumy said I couldn't increase mine any more as I was on highest at 4 ×500 GM day so I will be question ing him next time as I still loads pain every day

Reply

Apart from the rash it has helped.not as stiff or as painful

1 like
Reply

Well the rash disappeared  before the phone call except for  on the forehead, that turned out to be a new moisturiser.  So it was a false alarm  thankfully

Reply

You may also like...